# SDR AALA20100211TUL12

- Difficulty date: February 11, 2010
- Submitted: August 20, 2010
- Operation: Air carrier
- Aircraft: N7538A
- Make and model: Doug DC-9-82
- Aircraft serial: 49992
- Aircraft time: 56,535 hours, 28,950 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSP CORRODED STATION 1309 BETWEEN NUMBER 1 AND 2 SEAT TRACKS.  CORRODED SECTION OF CUSP REMOVED AND NEW SECTION OF CUSP INSTALLED PER AARD 53-00-00-013 AND SRM 51-30-05.
